- Posts: 318
- Thank you received: 60
Chronic Fatigue
- Tmuscle
- Topic Author
- Elite Member
-
Any advice I am suffering from chronic fatigue , I am 8 weeks into a blast
Pgw Equipoise 350 2mil per week
Pgw Supertest 2 mil per week
Great results so far have added in Lp clen and Aspen T3
Clen is at 80mcg per day single dose and T3 at 40mcg per day single dose
Calories at about 3000 per day split into six meals
Training seesion is at 4am during week and 7am on weekends
Training 6 days per week with a push 1 day and pull session the next
48 hours between working the same muscle groups.
Taking 1x betasleep before bed.
Having been really struggling to stay focused and have no energy since starting the Clen and T3
Have dropped 3 kilos in the last two weeks even at 3000 calories per day
What am I doing wrong.
Help please guys.
Please Log in or Create an account to join the conversation.
- MDMA
- Senior Member
-
- Posts: 52
- Thank you received: 7
Also play with splitting your dose and see if that helps.
Some also recommend taking Clen before bed - personally i have taken Clen and slept and i have also taken Clen and could not sleep.
Do you get any migranes/headaches?
Please Log in or Create an account to join the conversation.
- Muscleaddict
-
- Moderator
-
- Posts: 3641
- Thank you received: 3198
Please Log in or Create an account to join the conversation.
- Tmuscle
- Topic Author
- Elite Member
-
- Posts: 318
- Thank you received: 60
Please Log in or Create an account to join the conversation.
- 00pump
-
- Moderator
-
- Posts: 8588
- Thank you received: 2542
"Whether You Think You Can or Can't, You're Right"--Henry Ford
Please Log in or Create an account to join the conversation.
- Tmuscle
- Topic Author
- Elite Member
-
- Posts: 318
- Thank you received: 60
Took two days off and ate everything in site-feeling better this morning's gym session was ok still tough but better.
I have never been a good sleeper my internal clock was messed up after years of working night shift in a previous job.
Please Log in or Create an account to join the conversation.
- Pyroclasm
- New Member
-
- Thank you received: 0
Please Log in or Create an account to join the conversation.
- Tmuscle
- Topic Author
- Elite Member
-
- Posts: 318
- Thank you received: 60
Please Log in or Create an account to join the conversation.
- madeleven
- New Member
-
- Posts: 16
- Thank you received: 0
I have done some research on the net and have come up with the following theories, if anyone has experienced this and has tried any of the below, please let me know:
- Once your HPTA shuts down, it not only stops testosterone production but also DHEA (Dehydroepiandrosterone) which my be linked to massive fatigue. Symptoms of DHEA problems may include, high fatigue, low to no sex drive, loss of muscle mass even while juicing among others. I cannot get my hands on this as it is an S5 presciption drug. Has anyone tried to supplement with DHEA before and managed to resolve the fatigue problem?
- High estrogen. I have read that high estrogen is also linked to fatigue. It is possible that there may be a high conversion of estrogen?
Your help is much appreciated!
Please Log in or Create an account to join the conversation.
- Oupa
-
- Moderator
-
- Posts: 6743
- Thank you received: 4289
Please Log in or Create an account to join the conversation.
- Pyroclasm
- New Member
-
- Thank you received: 0
Please Log in or Create an account to join the conversation.
- madeleven
- New Member
-
- Posts: 16
- Thank you received: 0
I have started taking proviron 25mg tabs (1 in the morning and 1 in the evening) with Nolva (20mg tab Every day). So far not much has changed and i am still lethargic.
My next step: I am going to drop the sust to 250mg per week for the last week. I am almost done with my cycle so i do hope i can get to the root of this before pct.
Another note: I have heard that magnesium can help greatly with lethargy while body building, does anyone have any experience with a magnesium product like slowmag or any alternatives? Although if the lethargy is caused by a hormone imbalance or issue then i doubt it may help, but worth a try.
Worth a mention that this has happened on previous cycles even while using test cyp (400mg per week => 200mg twice a week) as well, so i doubt its specific to sustanon. The lethargy starts from week 8 more or less.
Please Log in or Create an account to join the conversation.
- Pyroclasm
- New Member
-
- Thank you received: 0
Please Log in or Create an account to join the conversation.
- Tmuscle
- Topic Author
- Elite Member
-
- Posts: 318
- Thank you received: 60
I supplement with Slowmag ,multivitamnin extra vit c and vit d.
Hope this helps.
Please Log in or Create an account to join the conversation.
- madeleven
- New Member
-
- Posts: 16
- Thank you received: 0
Please Log in or Create an account to join the conversation.
- Pyroclasm
- New Member
-
- Thank you received: 0
Please Log in or Create an account to join the conversation.
- madeleven
- New Member
-
- Posts: 16
- Thank you received: 0
Please Log in or Create an account to join the conversation.
- Rooi Bul 86
-
- Expert
-
- Posts: 2950
- Thank you received: 1158
It is on you. It always has been...
Please Log in or Create an account to join the conversation.